Ostrowski type inequalities for lebesgue integral: A survey of recent results

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Ostrowski type inequalities for lebesgue integral: A survey of recent results. Australian Journal of Mathematical Analysis and Applications, 14 (1). 1 - 287. ISSN 1449-5910

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36362
Official URL http://ajmaa.org/cgi-bin/paper.pl?string=v14n1/V14...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Citations in Scopus 24 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login